# SDR UIEA2021091902053

- Difficulty date: October 2, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 118,800 hours, 19,896 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REFER EO 4453A749 PART 1, WHERE WEB INTERIM MOD AND A CHORD REPAIR FOUND AT UPPER LH CORNER CUTOUT. EMP - STA 2598 LH BULKHEAD UPPER CORNER CUTOUT AREAS MODIFICATED IAW SB 747-53A2837 FIG 31 REV 0
